# SDR CA090220004

- Difficulty date: January 2, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 28,813 hours
- Engine: Pwa PT6A65B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 310830101
- Condition: Eroded
- Location: Gas Generator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TREND MONITORING PROGRAM STARTED TO SHOW SIGNS OF HOT SECTION DISTRESS ON THE GRAPHS.  BOROSCOPE INSPECTION REVEALED SOME EROSION AND IMPACT DAMAGE ON THE CT BLADES.  AN HOT SECTION INSPECTION WAS CARRIED OUT AND THE COMPONENTS REPLACED.  WHEN THE CT BLADES AND STATOR WAS INSPECTED AT THE APPROVED OVERHAUL FACILITY IT WAS DETERMINED THAT THE DAMAGE WAS CONSISTENT WITH EXCESSIVE CARBON ERODING THE TURBINE WITH IMPACT DAMAGE FROM LARGER PIECES OF CARBON WHICH DETACHED FROM THE COMBUSTION LINER.  THE COMBUSTION LINER HAD ALSO BEEN REPLACED AT THE HOT SECTION INSPECTION DUE TO EROSION.  THE MANUFACTURER HAS NOT SEEN THIS TYPE OF DAMAGE BEFORE ON THIS TYPE OF ENGINE.
